# SDR IPXA2024060989248

- Difficulty date: May 21, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,092 hours, 22,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT: 2EA. 1INCH NUT PLATE /CHANNELS, HEAVY CORROSION AND FLAKING STA.1681.8 MAIN DECK FLOOR BEAM RBL45.5 VIEWED FROM THE AFT CARGO PIT 58-14 VERIFIED INSTALLED 2 FLOOR PANEL AND 4 ROLLER FLOOR, 2 SIDEWALL PLATE AND 3 DECK PLATE, 1 TEE, IAW SRM 51-40-02-0G, USING TOOL T10692.
